Stomach Ulser Symptoms
Posted 24 June 2011 - 10:21 PM
Another major cause of ulcers is the chronic use of anti-inflammatory medications, such as aspirin. Cigarette smoking is also an important cause of ulcer formation and ulcer treatment failure.The major symptom of an ulcer is a burning or gnawing feeling in the stomach area that lasts between 30 minutes and 3 hours. This pain is often interpreted as heartburn, indigestion or hunger. The pain usually occurs in the upper abdomen, but sometimes it may occur below the breastbone. In some individuals the pain occurs immediately after eating. In other individuals, the pain may not occur until hours after eating. The pain frequently awakens the person at night. Weeks of pain may be followed by weeks of not having pain. Pain can be relieved by drinking milk, eating, resting, or taking antacids.
Appetite and weight loss are other symptoms. Persons with duodenal ulcers may experience weight gain because the persons eats more to ease discomfort. Recurrent vomiting, blood in the stool and anemia are other symptoms.
Posted 30 June 2011 - 05:27 PM
Am I misinformed?
Posted 16 January 2012 - 03:08 AM
Most of the people suffer from acute stomach pain if they have Ulcer. You also get uncomfortable feeling in the stomach and less for food. I had this problem and I got over it by avoiding fried and spicy food with systematic intake of antacid tablets. Please indulge in a timely intake of lunch and dinner. Do not give too much gap in taking food. These where precautions which I took to get over the problem.
Posted 14 May 2012 - 02:47 PM
Posted 09 July 2012 - 09:24 AM
Omeprazole - This is a Proton-Pump Inhibitor (PPI) which essentially prevents acid production by interfering with the proton pump in the gastric parietal cells. These are commonly prescribed for ulcers and dyspepsia among other related conditions.
Clarithrymycin - This is an antibiotic of the macrolide class.
Amoxicillin - This is also an antibiotic of the penicillin class.
This OCA therapy may not be possible for patients who are allergic to penicillins, in which case treatment can be switched to Metronidazole...thus making it the OCM therapy regimen.